MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PELVIC RECONSTRUCTION SYSTEM; ACETABULAR RECONSTRUCTION IMPLANT

ONKOS SURGICAL MY3D PELVIC RECONSTRUCTION SYSTEM; ACETABULAR RECONSTRUCTION IMPLANT
Catalog Number PV-ACREC-04M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was difficulty implanting an onkos pelvic reconstruction implant, resulting in the surgeon using an alternate pelvic implant.The procedure was completed successfully with the alternate device.This event will be reported to the fda as a malfunction.
 
Additional Manufacturer Narrative
It was reported that during the procedure for the patient specific case, the surgeon was unable to use the implant.The procedure was initially scheduled for (b)(6) 2024; however, the patient became infected and required additional time to clear the infection.The surgery was rescheduled to (b)(6) 2025.The surgeon was not able to get the implant to fit with patient anatomy intraoperatively.The surgeon switched to an off the shelf large multi-hole cup.The delay in completing the surgery was said to be insignificant, less than 30 minutes.Device history records were reviewed for pv-acrec-04m, lot c24-0701, and no manufacturing abnormalities were discovered.All dimensional inspections were within specification.The root cause of this event could not be identified based on the available information.

Brand Name
MY3D PELVIC RECONSTRUCTION SYSTEM
Common Device Name
ACETABULAR RECONSTRUCTION IMPLANT
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 e halsey road
parsippany 07054
MDR Report Key21998451
Report Number3013450937-2025-00097
Device Sequence Number9447035
Product Code LPH
UDI-Device IdentifierB278PVACREC04M0
UDI-PublicB278PVACREC04M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPV-ACREC-04M
Device Lot NumberC24-0701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown